Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Barilari - U. Boscain - J. P. Gauthier

On 2-step, corank 2 nilpotent sub-Riemannian metrics

created by barilari on 12 Mar 2012

[BibTeX]

Published Paper

Inserted: 12 mar 2012
Last Updated: 12 mar 2012

Journal: SIAM, Journal of Control and Optimization
Volume: 50
Number: 1
Pages: 559-582
Year: 2012

Abstract:

In this paper we study the nilpotent 2-step, corank 2 sub-Riemannian metrics that are nilpotent approximations of general sub-Riemannian metrics. We exhibit optimal syntheses for these problems. It turns out that in general the cut time is not equal to the first conjugate time but has a simple explicit expression. As a byproduct of this study we get some smoothness properties of the spherical Hausdorff measure in the case of a generic 6 dimensional, 2-step corank 2 sub-Riemannian metric.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1